Archives

N-waves for Conservation Laws with Linear Defeneracy
by Tai-Ping Liu  

Vol. 15 No. 3 (2020) P.187~P.216
DOI: https://doi.org/10.21915/BIMAS.2020301
  10.21915/BIMAS.2020301

ABSTRACT

For system of hyperbolic conservation laws with genuinely nonlinear characteristic fields, it has been shown that a solution with compact supported perturbation of constant state tends to the superposition of N-waves, with two time invariants for each characteristic field. The aim of the present article is to generalize the result to systems with both genuinely nonlinear and linearly degenerate characteristic fields, so that the result applies to the Euler equations in gas dynamics, magnetohydrodynamics equations, and full nonlinear elasticity equations.


KEYWORDS
Hyperbolic conservation laws, shock waves, N-waves

MATHEMATICAL SUBJECT CLASSIFICATION 2010
Primary: 35L65, 76J20

MILESTONES

Received: 2020-09-10
Revised : 2020-10-19
Accepted: 2020-10-19


Download Full Content